# SDR IPXA09M57269

- Difficulty date: August 31, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C DURING OK TO INSTALL LT I/B FLAP T/E WEDGE, FOUND T/E CORNER DAMAGED 74 INCHES I/B FROM O/B END.  REMOVED DAMAGE, INSTALLED FIBERGLASS DOUBLER IAW MD-11 SRM 57-50-02 REPAIR 2.
